Irreducible polynomials with many roots of equal modulus
Acta Arithmetica, Tome 78 (1996) no. 3, pp. 221-225
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_78_3_221_225,
author = {Ronald Ferguson},
title = {Irreducible polynomials with many roots of equal modulus},
journal = {Acta Arithmetica},
pages = {221--225},
year = {1996},
volume = {78},
number = {3},
doi = {10.4064/aa-78-3-221-225},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-78-3-221-225/}
}
Ronald Ferguson. Irreducible polynomials with many roots of equal modulus. Acta Arithmetica, Tome 78 (1996) no. 3, pp. 221-225. doi: 10.4064/aa-78-3-221-225
Cité par Sources :